MAUDE Adverse Event Report: STERIS CORPORATION - MONTGOMERY HARMONYAIR NG SILICONE STERILIZABLE COVER

STERIS CORPORATION - MONTGOMERY HARMONYAIR NG SILICONE STERILIZABLE COVER
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/21/2024
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported the silicone sterilizable cover to their harmonyair a-series lighting system detached during patient procedures and fell into the sterile field.A procedure delay was reported.No report of injury.
 
Additional Manufacturer Narrative
The silicone sterilizable cover subject of the reported event is being returned for evaluation.Investigation of this event is currently in process.A follow up report will be submitted when additional information becomes available.
 
Additional Manufacturer Narrative
The sterilizable light cover subject of the reported event was returned to the supplier for evaluation.The light cover was tested and reviewed, and no abnormalities were identified.All specifications were met.Based on the evaluation, the likely cause of the reported event was that user facility personnel did not fully insert the light cover onto the light handle.User facility personnel were reminded of the importance of following the instructions for use when using the light cover.The packaging was not included with the return and the lot number is not printed on the cover, therefore, the lot number could not be determined.No additional issues have been reported.

Brand Name
HARMONYAIR NG SILICONE STERILIZABLE COVER
Common Device Name
STERILIZABLE COVER
Manufacturer (Section D)
STERIS CORPORATION - MONTGOMERY
2720 gunter park drive east
montgomery AL 36109
Manufacturer (Section G)
STERIS CORPORATION - MONTGOMERY
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key19131575
Report Number1043572-2024-00022
Device Sequence Number6900554
Product Code MDM
UDI-Device Identifier00724995217358
UDI-Public00724995217358
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/18/2024
Supplement Report FDA Received Date09/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown